For years I have suffered problems with my digestive system. Occassionally when I eat a meal (particularly dinner) my stomach swells up to that of a pregnant woman. I go to the toilet about 4 times a day to pass a stool and I find that my stool comes out in small pieces and never a full stool. I always feel the need to 'go to the toilet' but always struggle when I get on the toilet to actually pass a stool. Very occassionally and particularly when I have tried to 'hold on to' a stool I get excrutiating pain in my lower left abdomen as the stool (or possible gas) is trying to make way through the colon. It is so painful that I swear,almost vomit and cannot move.
Recently I visted Vietnam and Cambodia and towards the end of my 2 week visit the sewelling was occuring after every meal. When I returned home to Sydney I had diahorrea for 7 days but continued with the swelling when eating any good. After 4 weeks I visited my doctor after feeling very fatigued and having bad migranes as well as mucus in the stool and he gave me antibiotics for bacteria in the stomach and gave me a dose of tablets for irritable bowel syndrome. Neither worked. After a week the symptoms were getting much worse and the pain in the stomach after eating is so bad that I dont want to wear clothes or go out in public. I returned to the doctor and was asked to have my stool tested. The results came back that I had salmonella poisoning and again was given antibiotics. This did also not work. I have now been on a citris, gluten and lactose free diet and I have also started taking inner health plus (good bacteria tablets) in order to anything possible to help myself. I have been referred to a specialist but cannot see him until late january. I went back to the doctor again and he basically said he cannot help me and if it gets so bad just go to the hospital. Please help I dont know what it is and I dont know what to do
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?